# SDR DXTA200601647

- Difficulty date: October 11, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N939QS
- Make and model: Cessna 750
- Aircraft serial: 7500193
- Aircraft time: 4,486 hours, 2,669 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Bent
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR "UNLOCK" LIGHT ON AFTER GEAR RETRACTION ON T/O. VISUALLY INSPECTED LANDING GEAR.  FOUND RED PAINT STREAK ON L/R NLG DOOR + LARGE PAINT CHIP ALONG STREAK.  IT WOULD APPEAR THAT SOMETHING STRUCK THE AIRCRAFT ON THE GROUND PRIOR TO TAKEOFF.  FURTHER INSPECTION REVEALED L NLG TQ TUBE ASSY STOP TAB IS SEVERELY BENT CAUSING NLG DOORS TO BE OUT OF RIG DURING RETRACTION.  LT NLG TQ TUBE STOP BOLT IS ALSO SLIGHTLY BENT.  REPLACED STOP BOLT & TORQUE TUBE IAW 750MM CHAPT 32-30-00, 10/19.  REMOVED LT GEAR DOOR, FIT & TRIM NEW DOOR.  REMOVED DAMAGED AREA OF SKIN IAW REPAIR DEFINITION NDT OF REPAIR AREA C/W BY OUTSIDE VENDOR, NO DEFECTS WERE FOUND.  RESET GEAR CONTROL MANIFOLD.  REMOVED LT FWD NOSE LANDING GEAR DOOR HIN
